MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC FH TAPE; BLUE/BLACK UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE SUTURE

RIVERPOINT MEDICAL LLC FH TAPE; BLUE/BLACK UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE SUTURE
Model Number HS524
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and will not be returned.The dhr and post-production records were reviewed and there were no issues noted with the lot during production.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employeees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "fh loop was found in the box instead of an fh tape ".

Brand Name
FH TAPE
Common Device Name
BLUE/BLACK UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave.
portland, or OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave.
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave.
portland, OR 97232
MDR Report Key21952853
Report Number3006981798-2025-00023
Device Sequence Number8802717
Product Code GAT
UDI-Device Identifier00840277405944
UDI-Public00840277405944
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS524
Device Lot Number24042413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown